# SDR F3LA2009120800246

- Difficulty date: November 28, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C075818. DURING DEN C4/S1 C-CHECK, INSP NOTED CORRODED NUT PLATE HOLES ON THE FLOORBEAM LOCATED AT FRAME 68 AND STA Y1292. MX REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11, SRM 51-44-11 AND SRM 51-72-11.
